# SDR 2003FA0000668

- Difficulty date: April 11, 2003
- Submitted: June 26, 2003
- Operation: General aviation
- Make and model: Cessna 206CESSNA
- Engine: Cont IO520*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300B
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAN BLADES CAME OFF.
